de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Asymptotics of the Teichmüller harmonic map flow

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons61163

Rupflin,  Melanie
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

1209.3783
(Preprint), 270KB

AdvMath244_874.pdf
(Any fulltext), 263KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Rupflin, M., Topping, P. M., & Zhu, M. (2013). Asymptotics of the Teichmüller harmonic map flow. Advances in mathematics, 244, 874-893. doi:http://dx.doi.org/10.1016/j.aim.2013.05.021.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000E-7C83-E
Abstract
The Teichm\"uller harmonic map flow, introduced in [9], evolves both a map from a closed Riemann surface to an arbitrary compact Riemannian manifold, and a constant curvature metric on the domain, in order to reduce its harmonic map energy as quickly as possible. In this paper, we develop the geometric analysis of holomorphic quadratic differentials in order to explain what happens in the case that the domain metric of the flow degenerates at infinite time. We obtain a branched minimal immersion from the degenerate domain.